# SDR QXEA2017041900288

- Difficulty date: March 30, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,761 hours, 32,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 85328131176
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER CLIP AT STR 24L, X71.2. REPLACED CORRODED STRINGER CLIP AT STR 24P X71.2 WITH NEW, PN 85328131-176 IAW SRM 51-42-05-02-01.
